# SDR HNAA0200084

- Difficulty date: November 23, 2002
- Submitted: November 25, 2002
- Operation: Air carrier
- Aircraft: N989HA
- Make and model: Dhav DHC8201
- Aircraft serial: 427
- Aircraft time: 17,317 hours, 20,230 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Control Panel
- Part number: 11200705
- Condition: Malfunctioned
- Location: Galley
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

F/A REPORTED OF SMOKE IN GALLEY AREA.  F/A PULLED GALLEY C/B AND CREW PULLED C/B 1C BUFFET POWER ON SECONDARY C/B PANEL AFTER THAT NO SMOKE NOTED.  MAINTENANCE INSPECTION FOUND GALLEY LIGHT FIXTURE BURNT.  ENGINEERING WAS CALLED FOR AN E/O TO PULL AND COLLAR GALLEY LIGHT C/B AT F/A STATION AND MEL THE GALLEY LIGHTS.  A/C OVERNIGHTED IN JAX WHERE THE F/A CONTROL PANEL WAS REPLACED.
